# SDR CA101122029

- Difficulty date: November 5, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 17,974 hours
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 23077068
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT EXPERIENCING START DELAY FROM OPENING THROTTLE TO ENGINE LIGHT OFF. FUEL NOZZLE REPLACED. AIRCRAFT NOW HAS NORMAL STARTS.
